# SDR R61A20110116

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 10,438 hours, 8,309 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B1138
- Condition: Failed
- Location: Te Flap
- Part time: 10,437 hours, 8,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MSG ON EICAS DURING CRUISE AND DESCENT, CREW DIDN'T DECLARE AN EMERGENCY BUT EMERGENCY EQUIPMENT WAS ROLLED AS PRECAUTION.  A/C LANDED SAFELY AT CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE RT T3 AND T4 FLAP SKEW SENSORS PER EMB AMM, AND OPS CHECK GOOD.
